# SDR EE4Y100518

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 15,754 hours, 7,537 cycles
- Engine: Iae V2524A5
- Engine time: 15,754 hours, 7,537 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D5453005220300
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PYLON AFT FIXED FAIRING, INBD/RH LATERAL SKIN PANEL WITH CORROSION (PANEL PN: D5453005220300) NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
